# SDR QXEA0001339

- Difficulty date: May 17, 2000
- Submitted: May 19, 2000
- Operation: Air carrier
- Aircraft: N828PH
- Make and model: Dhav DHC8202
- Aircraft serial: 526
- Aircraft time: 22,427 hours, 31,459 cycles
- System (JASC): 2420 · AC Generation System
- Part: Display
- Part number: 67003008010
- Part serial: 528
- Condition: Failed
- Location: Cockpit
- Part time: 1,868 hours, 2,562 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

BOI- ON NR 2 ENGINE START, ALL SIX AC CIRCUIT BREAKERS POPPED AND EXPERIENCED SMOKE IN COCKPIT.  PASSENGERS DE-PLANED THROUGH THE MAIN CABIN DOOR WITHOUT INCIDENT.  REPLACED AC MONITOR DUE TO BURNT SMELL.  PERFORMED AC SYSTEM OPERATIONAL CHECK.  OPERATIONAL CHECKS NORMAL.  AIRCRAFT RETURNED TO SERVICE.
